Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Problems Financially
Aug 9, 2010

Hi I havent been back to see my doctor since I got behind my bill from his office. I havent start meds yet either. I cant see him until I pay my balance. I been Feeling sick lately in this past months. My CD4 count was over 450 and my Viral was 400 without any meds at this time. I was given two different meds but I was allergic to both of them so my doctors let me be without them for now. its been a while since those two meds. What can I do in order to see if I should or need to start my meds. Thank you Jaime

Response from Dr. Henry

The CD4 count is a major determinant for starting HIV meds in the absence of other issues (pregnancy, renal disease, hepatitis B infection) that necessitate more immediate use of HIV meds. You need to see if you would qualify for Ryan White or other public support for your HIV meds so a financial/social work assessment is possibly indicated. KH



Previous
Soft Stools and Diarrhea for years on treatment
Next
rash and fever, on atripla + septrin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement